Sore eyes

So I take a four day break from methyb12 sublingual spray to retest the theory that it's making my eyes sting and they stopped after a few days.

I took a ten day break a short while ago and my eyes stopped stinging. Other things particularly neuro psychiatric wise got worse though so I started again and noticed my eyes stinging.

I changed to 1000mcg sublingual hydroxycobalamin tablets today after the four day break and took 1/2 of one at 2pm today and now at 10pm my eyes are stinging again.

Does anyone have similar experiences?

Off the b12 I'm struggling with noise and lights mostly along with the constant fatigue and funny skin sensations.

Last edited by

4 Replies

oldestnewest
  • I experienced this but found that when I took FOLACIN(FOLIC ACID) 400mcg along with B12 spray stinging in eyes stopped

  • Thanks for that.

    I have 400mcg methylfolate capsules but I've only ever taken one many weeks ago.

    I might try the hydroxycobalamin for a week then add the folate to see if it goes away.

    I never try two new things at once if I can avoid it.

  • B12 needs folic acid to be most effective. Google "methylation loop" or "methionine loop" to get a picture. You should see two circles side by side.

    Folate loop is typically on the left and methionine loop is on the right with B12 sitting at the intersection of the two circles.

    I've not experienced the sore eye symptom.

    However, I get rashes from UV light after my B12 injections. This can turn into eczema. I'm wondering if your sore eyes are due to both B12 and fluorescent or sun light?

  • Hi!

    The spray gives me a sore throat but I don't need any of that now I self inject hydroxocobalamin.

    Just try different types and things until you find something that works for you. Don't give up though because if your body needs it, it needs it!

    Good luck.

You may also like...